skin-hair-icon

Minoxidil Itching problem

I have been applying Minoxidil 5℅ solution for the last 5 months. I apply 1 ml once a day. It causes me itching on my scalp. At the beginning I thought that the side-effect would subside in few months but it didn't. I also apply coconut oil once a week. Applying oil somewhat minimises the problem temporarily but doesn't give 100% relief. What is the solution for my problem. Should I start using foam instead of the liquid? Any other stuff need to be applied externally or taken internally?
views-icons 52 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Minoxidil Itching problem

doctor profile image
Answered
Online consultations have such limitations as discussion about the medications is often incomplete. Minoxidil is for indefinite usage and has to become a part of life.
Further information is in the following weblink
https://www.aad.org/public/diseases/hair-and-scalp-problems/hair-loss
Next Steps
Daily shampoo is a must with Minoxidil usage. Many a times the alcohol content in Minoxidil preparation causes burning and irritation, so you can check on that and change the brand accordingly. You can make it once a day with 10 sprays at bedtime.
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO